# SDR 06FDEA0281

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Scheduled Maint
- Location: Bs 480-680
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 480-680 STR 4L-4R, REPLACEMENT SKIN REQUIRES REMOVAL OF TEAR STRAPS TO ACCOMMODATE STRUCTURE OF MCD CUTOUT FROM STR 3L TO LT EDGE.  REPAIRED PER SRM 51-10-2 AND DWG 53FX1380.
